# SDR HALA0800617

- Difficulty date: June 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 21,387 hours, 4,097 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part serial: 811160417
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL U-CHANNEL IS CRACKED AT AFT INBOARD EDGE OF NR 2 ENG PYLON, 7:  INBOARD OF THE DIAGONAL BRACE AFT MOUNT FITTING.  REMOVED AND REPLACED VERTICAL U-CHANNEL AT AFT INBOARD EDGE OF NR 2 ENG PYLON PER SRM 54-53-70/ 101 AND SRM 51-70-11-06-0 FIG 1.  (S)
